Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the associated family of Delaunay surfaces


Author: M. Kilian
Journal: Proc. Amer. Math. Soc. 132 (2004), 3075-3082
MSC (2000): Primary 53A10
Published electronically: May 12, 2004
MathSciNet review: 2063129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use the generalised Weierstraßrepresentation of Dorfmeister, Pedit and Wu to obtain the associated family of Delaunay surfaces and derive a formula for the neck size of the surface in terms of the entries of the holomorphic potential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53A10

Retrieve articles in all journals with MSC (2000): 53A10


Additional Information

M. Kilian
Affiliation: Department of Mathematical Sciences, University of Bath, Bath, BA2 7AY, United Kingdom
Email: masmk@maths.bath.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07483-0
PII: S 0002-9939(04)07483-0
Keywords: Delaunay surfaces, DPW method
Received by editor(s): March 4, 2003
Published electronically: May 12, 2004
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2004 American Mathematical Society